# SDR DALA2017121708695

- Difficulty date: December 14, 2017
- Submitted: December 19, 2017
- Operation: Air carrier
- Aircraft: N962DN
- Make and model: Doug MD-90-30
- Aircraft serial: 53532
- Aircraft time: 51,170 hours, 29,644 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Support
- Condition: Cracked
- Location: Bs 1117
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACKED SLANT PANEL SUPPORT STA 1117 BETWEEN LONG 23R AND 28R AT AFT CARGO COMPARTMENT. REPLACED IAW ERA 412247-14 MA, REV E.  (LP# 0339404)
